MathSciNet Relay Station
MathSciNet bibliographic data
MR1521597 Contributed Item
Silverman, L. L.; Tamarkin, J.; Problems and Solutions: Solutions: 3276. Amer. Math. Monthly 35 (1928), no. 9, 497–500.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement